# SDR 98ZZZX1641

- Difficulty date: April 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N268AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22880
- Engine: Pwa JT8D15A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7436024
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

BWI - FL 2197 - AFTER TAKEOFF AT 1,000 FEET, CAPTAIN THOUGHT HE HAD AN ENGINE FAILURE.  THE NR 1 ENGINE FAILED TO RESPOND TO THRUST LEVER MOVEMENT.  CAPTAIN SHUT DOWN THE NR 1 ENGINE AND RETURNED TO FIELD AT BWI  WHERE THE FLIGHT LANDED WITHOUT INCIDENT.  AN EMERGENCY WAS DECLARED.  TOTAL SINGLE ENGINE TIME WAS 15 MINUTES.  MAINTENANCE CHECKED THROTTLE CABLES FOR FREEDOM OF MOVEMENT.  CABLE REMOVED AND REPLACED THE NR 1 ENGINE FUEL PUMP AND FUEL CONTROL UNIT.  ENGINE RUN, OPERATION CHECK AND LEAK CHECK GOOD.  REF:  OPERATOR CONTROL NR USAASB98091.  (X)
